# SDR JGVR202403260001

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 7,628 hours, 5,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LH WING TRAILING EDGE. IAW ETD2024-P300-04893827-REV A. REPAIRED LH WING TRAILING EDGE USING PERMANENT REPAIR IAW ETD2024-P300-04893827-REV A.  LH WING SKIN CORROSION. SEE TASK AND INSPECTIONS FOR DETAILS.  THIS REPAIR IS CONSIDERED A MINOR REPAIR.
